# SDR WTAA980081

- Difficulty date: May 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Bag JETSTM3101
- Aircraft serial: 793
- System (JASC): 5101 · Aircraft Structures
- Part: Structure
- Condition: Birdstike
- Location: Airframe
- Stage of operation: CL
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SMF - BIRD STRIKE AFTER ROTATION REPORTED.  MAINTENANCE INSPECTED AREA FOR DAMAGE.  NO DAMAGE NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
